Ask an expert
Question

31 Jul 2006

Aropax Side Effects
I would like to know what type of sexual dysfunction is caused by taking Aropax 20mg once a day. The leaflet only says "sexual dysfunction". I have been experiencing some "dryness" during intercourse.
Answer 597 views
Expert
CyberShrink
cybershrink

01 Jan 0001

What you describe might possibly be relatd to the med, as loss of lubrication can be one of these effects ( after all, they can also sometimes cause a dry mouth !). But the usual sexual dysfunction the leaflet is refering to, which occurs in SOME people on most antidepressants, would be loss of libido ( interest in sex ) and in men possible lessening of erection. Most side-effects fade out after a couple of weeks ; these sexual side-effects, though, can be persistent while taking the particular drug, in which case one would best consult the prescribing doc again, and plan a careful change to a different antidepressant
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.